# SDR AALA202109074664

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N835AN
- Make and model: Boeing 787-9
- Aircraft serial: 40655
- Aircraft time: 10,910 hours, 1,309 cycles
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 426000314
- Condition: Inoperative
- Location: Speed Brakes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SPEED BRAKE DID NOT DEPLOY ON LANDING GEAR OR AT THRUST REVERSER ACTIVATION. REMOVED AND REPLACED SPEED BRAKE/STABILIZER CUTOUT CONTROL MODULE PER 27-61-03 AMM.
